DUAL INTEGER LINEAR PROGRAMS AND THE RELATIONSHIP BETWEEN THEIR OPTIMA.

Ron Aharoni*, Paul Erdos, Nathan Linial

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

9 Scopus citations

Abstract

We consider dual pairs of packing and covering integer linear programs. Best possible bounds are found between their optimal values. Tight inequalities are obtained relating the integral optima and the optimal rational solutions.

Original languageAmerican English
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508850)
Pages476-483
Number of pages8
ISBN (Print)0897911512, 9780897911511
DOIs
StatePublished - 1985
Externally publishedYes

Publication series

NameConference Proceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0734-9025

Cite this